# SDR SIMA20121219003

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 31,947 hours, 29,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT EXIT RIGHT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP PER EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  LAMP PART NUMBER 1317.  NO FIX.  REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY, ALSO REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK PER WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
